You are not currently logged in.
Access JSTOR through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
The Jordan-Schonflies Theorem and the Classification of Surface
The American Mathematical Monthly
Vol. 99, No. 2 (Feb., 1992), pp. 116-131
Published by: Mathematical Association of America
Stable URL: http://www.jstor.org/stable/2324180
Page Count: 16
You can always find the topics here!Topics: Vertices, Topological theorems, Mathematical surfaces, Homeomorphism, Triangulation, Closed curves, Line segments, Polygons, Line graphs, Geometric planes
Were these topics helpful?See somethings inaccurate? Let us know!
Select the topics that are inaccurate.
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
The American Mathematical Monthly © 1992 Mathematical Association of America